Publications

  1. E. Parkhomchuk, Ya.Bazaikin, E. Malkovich, A. Lysikov, E. Vorobieva, K. Fedotov, A. Kleymenov, 4-Scale model for macromolecule conversion over mesoporous and hierarchical alumina catalysts, Chemical Engineering Journal (2021), V. 405, 126551, ISSN 1385-8947. https://doi.org/10.1016/j.cej.2020.126551.

  2. M. Korobkov, K. Pileckas, R. Russo. Simple Proof of Regularity of Steady-State Distributional Solutions to the Navier–Stokes Equations. J. Math. Fluid Mech. (2020), V. 22, 55. https://doi.org/10.1007/s00021-020-00517-3

  3. Y. Sachkov. Periodic Time-Optimal Controls on Two-Step Free-Nilpotent Lie Groups. Dokl. Math. (2020), V. 101, 262–264. https://doi.org/10.1134/S1064562420030187

  4. P. Jain, A. Molchanova, M. Singh, S. Vodopyanov. On grand Sobolev spaces and pointwise description of Banach function spaces, Nonlinear Analysis (2021), V. 202, 112100, ISSN 0362-546X, https://doi.org/10.1016/j.na.2020.112100.

  5. N. Evseev, A. Menovschikov. Sobolev space of functions valued in a monotone Banach family, Journal of Mathematical Analysis and Applications (2020), V. 492, Issue 1, 124440. DOI https://doi.org/10.1016/j.jmaa.2020.124440

  6. M. Karmanova. Space-Likeness of Classes of Level Surfaces on Carnot Groups and Their Metric Properties, Dokl. Math. (2020), V. 101, 205–208. https://doi.org/10.1134/S1064562420030102

  7. V. Berestovskii, I. Zubareva. Extremals of a Left-Invariant Sub-Finsler Metric on the Engel Group, Sib. Math. J. (2020), V.  61, 575–588, https://doi.org/10.1134/S0037446620040023

  8. A. Khludnev, T. Popova. The Junction Problem for Two Weakly Curved Inclusions in an Elastic Body, Sib. Math. J. (2020), V. 61, 743–754, https://doi.org/10.1134/S003744662004014X

  9. V. Romanov. Phaseless Inverse Problems for Schrödinger, Helmholtz, and Maxwell Equations, Comput. Math. and Math. Phys. (2020), V. 60, 1045–1062, https://doi.org/10.1134/S0965542520060093

  10. I. Gorshkov, A. Staroletov. On primitive 3-generated axial algebras of Jordan type, Journal of Algebra (2020), V. 563, 74–99, https://doi.org/10.1016/j.jalgebra.2020.07.014

  11. A. Khludnev, T. Popova, On junction problem with damage parameter for Timoshenko and rigid inclusions inside elastic body, Journal of applied mathematics and mechanics, https://doi.org/10.1002/zamm.202000063

  12. E. Gimadi, O. Tsidulko. On some efficiently solvable classes of the network facility location problem with constraints on the capacities of communication lines. Trudy Instituta Matematiki i Mekhaniki URO RAN (2020), V. 26, No. 2, 108–124, https://doi.org/10.21538/0134-4889-2020-26-2-108-124

  13. R. van Bevern, P. Smirnov, Optimal-size problem kernels for d-Hitting Set in linear time and space, Information Processing Letters (2020), 105998, ISSN 0020-0190, https://doi.org/10.1016/j.ipl.2020.105998

  14. N. Abrosimov, G. Baigonakova, L. Grunwald, I. Mednykh, Counting rooted spanning foresrs in cobordism of two circulant graphs, Siberian Electr. Math. Rep., V. 17 (2020), 10.33048/semi.2020.17.059

  15. S. Goryainov, E. Konstantinova, Honghai Li, Da Zhao, Integral graphs obtained by dual Seidel switching, Linear Algebra and its Applications, V. 604 (2020), 476–489, ISSN 0024-3795, https://doi.org/10.1016/j.laa.2020.07.010

  16. M. Karmanova, Coarea Formula for Functions on 2-Step Carnot Groups with Sub-Lorentzian Structure, Dokl. Math., V. 101 (2020), 129–131, https://doi.org/10.1134/S1064562420020131

  17. I. Adan, S. Foss, S. Shneer, G. Weiss, Local stability in a transient Markov chain, Statistics & Probability Letters, V. 165 (2020), 108855, ISSN 0167-7152, https://doi.org/10.1016/j.spl.2020.108855

  18. L. Bondar, G. Demidenko, G. Pintus, Cauchy Problem for One Pseudohyperbolic System. Comput. Math. and Math. Phys., V. 60, 615–627 (2020), https://doi.org/10.1134/S0965542520040053

  19. I. Matveeva, Estimates for Exponential Decay of Solutions to One Class of Nonlinear Systems of Neutral Type with Periodic Coefficients. Comput. Math. and Math. Phys., V. 60, 601–609 (2020), https://doi.org/10.1134/S0965542520040120.

  20. N. Bazhenov, Definable subsets of polynomial-time algebraic structures, Lecture Notes in Computer Science, LNCS 12159, 142–154 (2020), https://doi.org/10.1007/978-3-030-50026-9_10

  21. N. Romanovskii, E. Timoshenko, Elementary Equivalence and Direct Product Decompositions of Partially Commutative Groups of Varieties. Sib. Math. J., V. 61, 538–541 (2020), https://doi.org/10.1134/S0037446620030167

  22. V. Roman'kov, On the stabilizer of a column in a matrix group over a polynomial ring, Прикладная дискретная математика. V. 48, No. 4 (2020), 34–42, http://journals.tsu.ru/pdm/en/&journal_page=archive&id=1984&article_id=44362

  23. D. Lytkina, V. Mazurov, On The Periodic Groups Saturated with Finite Simple Groups of Lie Type B3, Sib. Math. J. V. 61, 499–503 (2020), https://doi.org/10.1134/S0037446620030118

  24. I. Ponomarenko, A. Vasil’ev, Two-closures of supersolvable permutation groups in polynomial time. Comput. Complex. V. 29, No. 5 (2020) https://doi.org/10.1007/s00037-020-00195-7

  25. K. Sabelfeld, A. Kireeva, A new Global Random Walk algorithm for calculation of the solution and its derivatives of elliptic equations with constant coefficients in an arbitrary set of points. Applied Mathematics Letters, V. 107, 2020, 106466, ISSN 0893-9659, https://doi.org/10.1016/j.aml.2020.106466

  26. M. Bialy, A. Mironov, L. Shalom, Magnetic billiards: Non-integrability for strong magnetic field; Gutkin type examples, Journal of Geometry and Physics, V. 154 (2020), DOI: https://doi.org/10.1016/j.geomphys.2020.103716

  27. R. van Bevern, V. Slugina, A historical note on the 3/2-approximation algorithm for the metric traveling salesman problem, Historia Mathematica (2020), DOI: https://doi.org/10.1016/j.hm.2020.04.003

  28. A. Kozhanov, Nonlocal Integro-Differential Equations of the Second Order with Degeneration, Mathematics, V. 8, N. 4 (2020), DOI: https://doi.org/10.3390/math8040606

  29. A. Rybalov, A generic algorithm for the identity problem in finite groups and monoids,
    Journal of Physics: Conference Series, V. 1546 (2020),  
    DOI: https://www.doi.org/10.1088/1742-6596/1546/1/012101

  30. V. Kabanov, L. Shalaginov, Deza graphs with parameters (v,k,k−2,a), Journal of combinatorial designs  (2020), DOI: https://doi.org/10.1002/jcd.21722

  31. V. Kabanov, E. Konstantinova, L. Shalaginov, A. Valyuzhenich, Minimum supports of eigenfunctions with the second largest eigenvalue of the Star graph, The Electronic Journal of Combinatorics, V. 27, N. 2 (2020), DOI: https://doi.org/10.37236/9147

  32. V. Kabanov, L. Shalaginov, On divisible design Cayley graphs, The Art of Discrete and Applied Mathematics (2020), DOI: 10.26493/2590-9770.1340.3644